MAUDE Adverse Event Report: BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number EZ-28V
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.Examination found the injector in good condition.The injector tip was inspected, and no split tip issues were found.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
An eye surgery center reported that during insertion of an intraocular lens (iol) into the right eye the nose of the injector was noted to be split when the surgeon inserted it into the eye and started to advance the lens.The same lens was reloaded into a new injector and successfully implanted with no negative patient impact.

Brand Name
EASY-LOAD LENS DELIVERY SYSTEM
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 
7277246600
MDR Report Key24081219
Report Number0001313525-2026-00001
Device Sequence Number9665836
Product Code MSS
UDI-Device Identifier00757770520022
UDI-Public(01)00757770520022(17)260520(10)H2513901
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberEZ-28V
Device Lot NumberH2513901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFPORT IOL.
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexUnknown